# SDR ABXA9500973

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Req'D Repair
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND PSE INSPECTIONS, FOUND PREVIOUS REPAIR AT FORWARD UPPER CORNER OF ENTRY DOOR CUTOUT.  REPAIRED IAW ABX REA D953-12981-MR.
